# SDR CA020327004

- Difficulty date: March 20, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF,  REPORTED THE HYDRAULIC PUMP SEEMED TO RUN LONGER THAN NORMAL, AND THAT THE UNDER FLOOR HEATER WAS NOT FUNCTIONING. INVESTIGATION REVEALED THAT THE HYDRALIC SYSTEM PRESSURE SWITCH WAS INTERMITTENT, CAUSING THE HYDRAULIC PUMP TO RUN UNTILL THE THERMAL SWITCH SHUT IT OFF, AND ALSO DISABLEING THE UNDER FLOOR HEATER.  THE SWITCH WAS REPLACED WITH NEW, AND THE SYSTEM FUNCTIONS NORMALLY.
